Topological monsters in elliptic equations and spectral theory

Title: Topological monsters in elliptic equations and spectral theory.

Author(s): Alberto Enciso and Daniel Peralta-Salas.

Source: EMS Surveys in Mathematical Sciences 3 (2016) 107-130.

Date of publication: 2016.

Abstract: In this paper we will discuss the appearance of complicated geometric and topological structures through the level sets of solutions to a wide range of elliptic equations. Applications to the analysis of nodal sets of eigenfunctions of Schrödinger operators will be discussed too.

Link: http://www.ems-ph.org/journals/show_abstract.php?issn=2308-2151&vol=3&iss=1&rank=2

Pequeño Instituto de Matemáticas

PIM

La sección del ICMAT en elpais.es